# SDR ASAA2022021237425

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,459 hours, 16,377 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 166308
- Condition: Inoperative
- Location: Vertical Fin
- Part time: 45,073 hours, 13,108 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF 2. GROUNDED - YES. ACCOMPLISHED HF COMMUNICATION SYS BITE PROCEDURE PER B737-800 FIM 23-11 TASK 801 BITE TEST GOOD. FOR T/S SWAPPED TRANSCEIVER #1 TO #2 SLOT B737-800 AMM 23-11-21-400-801. NO HELP. SUGGESTED COUPLER CHANGE. RETURNED HF RT'S TO ORIGINAL POSITIONS, REF AMM 23-11-21. REPLACED HF #2 COUPLER REF AMM 23-11-61 OPS CHECK OK.
